I am to start next week on rituximab and I am worried sick .so many risks and side effects any advice please
Hi, I did have a few sessions of ributuxan, and it is an infusion that takes a couple of hours to complete. They take good care of you, and if you have any reactions, they are right there to help. I did not get nauseous nor lose my hair. Just got weak. Do not get real worried, and try to stay calm. I also had radiation. You have to do what is best for you. Be calm, you will get better, just try to keep a good frame of mind, and take one step at a time. Yes, treatments made be better!
- Rituximab Information for Consumers
- Rituximab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rituximab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2010 • 1 answer
Posted 1 Mar 2015 • 1 answer
Posted 21 Oct 2015 • 1 answer
Posted 12 Jul 2016 • 3 answers
Rituximab - I took my second dose of rituxan on Sat...when will I start feeling the effects...so far
Posted 20 Nov 2017 • 1 answer